# SDR ASAA2016102018482

- Difficulty date: October 20, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 57,168 hours, 32,510 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654580769
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE CRACKED BS 291 BETWEEN STRINGERS 13 AND 14R.  ACFT GROUNDED. REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02-0G-0.
